# SDR SROM200300001

- Difficulty date: January 4, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 32,248 hours, 32,212 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fairing
- Condition: Gouged
- Location: Nr 1 Eng Tailpip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND NR 1 ENGINE TAIL PIPE FAIRING DAMAGED CORNER (LOWER)  REPAIRED PER SRM 51-40-3.  MINOR REPAIR.
